Volume 4, Number 4
Previous Issue Next Issue

Zhao-Yong You & Si-Quan Zhu

J. Comp. Math., 4 (1986), pp. 289-297

Preview Full PDF 202 1723 Abstract

Yi Wang & You-Lan Zhu

J. Comp. Math., 4 (1986), pp. 298-314.

Preview Full PDF 199 1814 Abstract

Tian-Min Han

J. Comp. Math., 4 (1986), pp. 315-321

Preview Full PDF 191 1705 Abstract

Shou Hao

J. Comp. Math., 4 (1986), pp. 322-328.

Preview Full PDF 200 1758 Abstract

Chin-Hsien Li

J. Comp. Math., 4 (1986), pp. 329-340

Preview Full PDF 184 1748 Abstract

Xie-Hua Sun

J. Comp. Math., 4 (1986), pp. 341-344.

Preview Full PDF 202 1817 Abstract

Ji-Guang Sun

J. Comp. Math., 4 (1986), pp. 345-353

Preview Full PDF 197 1826 Abstract

Geng Sun & Zu-Fan Mao

J. Comp. Math., 4 (1986), pp. 354-361

Preview Full PDF 204 1719 Abstract

Hong-CiHuang , Wei-NanE & Mo Mu

J. Comp. Math., 4 (1986), pp. 362-367.

Preview Full PDF 198 1803 Abstract

Jia-Chang Sun & Kang Zhao

J. Comp. Math., 4 (1986), pp. 368-382

Preview Full PDF 193 1822 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard